MathSciNet Relay Station
MathSciNet bibliographic data
MR2309184 (2008c:11090) 11G10 (11F80 11G40 11R32)
Sabitova, Maria Root numbers of abelian varieties. Trans. Amer. Math. Soc. 359 (2007), no. 9, 4259–4284 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement